# SDR DHL99721004

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 162BL704
- Condition: Malfunctioned
- Location: Nr 1 Oil Sys
- Component: 1020002
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT FL 310, THE NR 1 OIL TEMP NEEDLE INCREASED TO 130 CELSIUS.  FOLLOWING A REDUCTION IN THRUST TO 1.5 EPR THE TEMP DROPPED  BELOW 120.  HOWEVER, THE NEEDLE CONTINUED TO FLUCTUATE AND GIVE ERRATIC READINGS.  TEMP REMAINED BELOW 120.  ALL OTHER  INDICATIONS NORMAL.  REPLACED OIL TEMP INDICATOR AND OIL TEMP BULB.
